# SDR 97ZZZX3479

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9526A
- Make and model: Cessna 170A
- Aircraft serial: 190897
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Excess Wear
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDALS WERE REMOVED TO FACILITATE OTHER MAINTENANCE.  UPON REMOVAL, FOUND PEDAL ATTACH HOLES SEVERELY ELONGATED.  TO REPAIR, A .125 INCH DOUBLER OF 6061-T6 WAS USED ON EACH SIDE OF THE PEDAL AS THE PEDAL PIN WAS JUST LONG ENOUGH TO ACCOMODATE THE EXTRA THICKNESS.  ALL 4 PEDALS WERE DAMAGED IN THIS WAY.  SUSPECT CAUSE, 48 YEARS OF FLIGHT.  RECOMMEND PERIODIC INSPECTION ON OLDER AIRCRAFT.
